Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 72, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at May 10, 2016, 4:48 PM EDT for 5 counties in Ohio. It was in force for 27 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2016, 4:48 PM EDT (20:48 UTC)
- Expired
- May 10, 2016, 5:15 PM EDT
- In force
- 27 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clinton County, OH, Fayette County, OH, Greene County, OH, Highland County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 11 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:48 PM EDT | TSTM WND DMG | 2 E Morrow, OH | POWER POLES DOWN ON SALEM ROAD. TIME ESTIMATED BASED ON RADAR. |
| May 10, 5:02 PM EDT | TSTM WND GST 44 | 2 Sse Wilmington, OH | RECORDED AT NWS OFFICE |
| May 10, 5:08 PM EDT | TSTM WND GST 39 | Kiln Wilmington Apt, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:59 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 14 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1038 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 244 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
213
WUUS51 KILN 102048
SVRILN
OHC027-047-057-071-165-102115-
/O.NEW.KILN.SV.W.0072.160510T2048Z-160510T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT TUE MAY 10 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FAYETTE COUNTY IN CENTRAL OHIO...
SOUTHEASTERN WARREN COUNTY IN SOUTHWESTERN OHIO...
CLINTON COUNTY IN SOUTHWESTERN OHIO...
SOUTH CENTRAL GREENE COUNTY IN WEST CENTRAL OHIO...
NORTH CENTRAL HIGHLAND COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 515 PM EDT.
* AT 448 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLANCHESTER...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WILMINGTON...BLANCHESTER...SABINA...LEESBURG...NEW VIENNA...MORROW...NEW
JASPER...WOODVILLE...CLARKSVILLE...HARVEYSBURG...MARTINSVILLE...MIDLAND...
BOWERSVILLE...PORT WILLIAM...HIGHLAND...NEW ANTIOCH...CUBA...
PAINTERSVILLE...OGDEN AND STATE ROUTE 350 AT US ROUTE 22.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 34 AND 59.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3926 8405 3940 8415 3967 8383 3937 8346
3925 8394 3925 8397
TIME...MOT...LOC 2048Z 239DEG 41KT 3936 8401
HAIL...<.75IN
WIND...60MPH
$$
KC1 follow-up statement
520
WWUS51 KILN 102102
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
502 PM EDT TUE MAY 10 2016
OHC047-071-165-102112-
/O.CAN.KILN.SV.W.0072.000000T0000Z-160510T2115Z/
FAYETTE OH-WARREN OH-HIGHLAND OH-
502 PM EDT TUE MAY 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN WARREN AND NORTH CENTRAL HIGHLAND COUNTIES IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3938 8400 3954 8398 3967 8383 3947 8358
3942 8359 3933 8394
TIME...MOT...LOC 2102Z 239DEG 41KT 3944 8383
$$
OHC027-057-102115-
/O.CON.KILN.SV.W.0072.000000T0000Z-160510T2115Z/
CLINTON OH-GREENE OH-
502 PM EDT TUE MAY 10 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CLINTON AND SOUTH CENTRAL GREENE COUNTIES...
AT 502 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WILMINGTON...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...SABINA...NEW JASPER...CLARKSVILLE...BOWERSVILLE...PORT
WILLIAM...NEW ANTIOCH...CUBA...PAINTERSVILLE...OGDEN...BURTONVILLE...
BLOOMINGTON...LEES CREEK...INTERSTATE 71 AT US ROUTE 68...KINGMAN...COWAN
LAKE STATE PARK...OAKLAND...REESVILLE...MIDDLETON CORNER AND MELVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3938 8400 3954 8398 3967 8383 3947 8358
3942 8359 3933 8394
TIME...MOT...LOC 2102Z 239DEG 41KT 3944 8383
HAIL...<.75IN
WIND...60MPH
$$
KCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 4:23 PM EDT, 25 minutes earlier.
Area forecast discussion, May 10, 4:23 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 423 PM EDT TUE MAY 10 2016 .SYNOPSIS... SCATTERED THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING AS A WARM FRONT LIFTS NORTH THROUGH THE AREA. MOSTLY DRY CONDITIONS ARE EXPECTED ON WEDNESDAY. A COLD FRONT WILL BRING ANOTHER CHANCE OF THUNDERSTORMS ON THURSDAY...WITH ANOTHER COLD FRONT FOLLOWING BEHIND ON FRIDAY NIGHT. BEHIND THESE FRONTS...COOLER AIR IS EXPECTED FOR THE WEEKEND. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AREA OF CONVECTION RIDING ALONG THE OHIO RIVER IS ASSOCIATED WITH A H5 S/W. THE CONVECTION WILL WORK ACROSS THE FA LATE THIS AFTERNOON. THE HRRR SEEMS TO HAVE THE BEST HANDLE ON THE SITUATION...PUSHING THIS INITIAL SURGE THRU THEN BRINGING ANOTHER WAVE UP AROUND 00Z ASSOCIATED WITH MORE ENERGY EJECTING UP THE OHIO RIVER VALLEY. THAT WAVE WILL AFFECT THE MAINLY SRN SECTIONS. PCPN WILL THEN BEGIN TO TAPER DOWN FROM W TO E AFTER 03Z. LOWS TONIGHT WILL REMAIN ON THE WARM SIDE...IN THE UPPER 50S TO LOWER 60S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... A WEAK H5 RIDGE BUILDS UP THE OHIO RIVER VALLEY ON WEDNESDAY. CANT RULE OUT SOMETHING ISOLATED POPPING UP...SO CARRIED SLIGHT CHANCE POPS. LINGERING CLOUD COVER IN THE MORNING COULD HOLD TEMPERATURES DOWN A LITTLE. HIGHS WILL RANGE IN THE 70S FROM NORTH TO SOUTH. CDFNT WILL PUSH ACROSS THE FA ON THURSDAY. KEPT THE HIGHEST POPS DURING THE LATE AFTERNOON INTO THE EARLY EVENING HOURS. GOOD WARM ADVECTION AHEAD OF THE LINE WILL PUSH HIGHS THURSDAY INTO THE UPPER 70S. && .LONG TERM /FRIDAY THROUGH TUESDAY/... GFS AND ECMWF SHOW A FAIR AMOUNT OF AGREEMENT FOR THE PERIOD FRIDAY THROUGH SUNDAY. MODEL SOLUTIONS DIVERGE FOR MONDAY AND TUESDAY. SHOWERS WILL BE ENDING FRIDAY MORNING AS A COLD FRONT DEPARTS EAST. AFTER A BRIEF PERIOD OF DRY WEATHER...A WAVE OF LOW PRESSURE TRAVELING SWIFTLY ON A WESTERLY FLOW ALOFT WILL BRING A GOOD CHANCE OF SHOWERS FRIDAY NIGHT WITH A CHANCE FOR THUNDERSTORMS SATURDAY BEFORE THE WAVE SCOOTS EASTWARD. SUNDAY SHOULD BE DRY WITH A NARROW AREA OF HIGH PRESSURE KEEPING PRECIP CONFINED TO THE NORTH AND SOUTH. FOR MONDAY AND TUESDAY...WENT CLOSE TO SUPERBLEND WHICH SHOWS A LOW CHANCE FOR SHOWERS MONDAY AND MONDAY NIGHT...WITH THUNDERSTORMS POSSIBLE TUESDAY. EXPECT COOLER THAN NORMAL TEMPERATURES THROUGH THE PERIOD. FRIDAY WILL BE A BIT BELOW NORMAL WITH HIGHS IN THE LOWER 70S. READINGS WILL EXHIBIT A COOLING TREND SATURDAY AND SUNDAY WITH HIGHS HOVERING AROUND 60. LOOK FOR A REBOUND BACK NEAR 70 BY TUESDAY UNDER MODEST WARM ADVECTION. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... A FRONTAL BOUNDARY WILL CONTINUE TO LIFT E/NE THROUGH THE FCST AREA THROUGH THE AFT AND EVE. SHOWERS WILL MOVE AHEAD OF THE BOUNDARY THROUGH ALL TAF SITES EXCEPT KCVG AND KLUK THROUGH 00Z. CONVECTION ALLOWING MODELS CONTINUE TO INDICATE SUBSEQUENT ROUNDS OF SHOWERS/THUNDERSTORMS MOVING INTO AREA THIS AFT AND EVE. MAIN CONCERN WITH THIS ACTIVITY WILL BE BRIEF REDUCTIONS IN VSBYS AND LOWERING OF CIGS IN HEAVIER SHRA/TSRA. INSTABILITY LOOKS TO BE MORE LIMITED FOR KDAY...KCMH...AND KLCK... ESPECIALLY CONSIDERING AFTERNOON CLOUD COVER AND PRECEDING PRECIPITATION. DID INCLUDE THUNDER FOR KCVG...AND KLUK... AS ENVIRONMENT WILL LIKELY DESTABILIZE ENOUGH FOR SECONDARY ACTIVITY. WINDS WILL GENERALLY BE SOUTHERLY THROUGH THE EVENING HOURS FOR ALL TERMINALS. AFTER 06Z... INSTABILITY WILL WANE AND FORCING WILL WEAKEN... THEREFORE EXPECT THAT SHRA/TS ACTIVITY WILL BECOME MORE SCATTERED AS IT SHIFTS SOUTH AND EAST OF ALL TERMINALS... ALLOWING FOR MVFR CIGS TO SETTLE INTO THE AREA. IFR CIGS ARE POSSIBLE TONIGHT... BUT CONFIDENCE IS NOT SUFFICIENT TO INCLUDE RIGHT NOW. SUFFICIENT LOW LEVEL MOISTURE WILL ALLOW FOR MVFR/IFR CIGS AND MIST BETWEEN 06Z AND 12Z WEDNESDAY ACROSS ALL TERMINALS. EXPECT THAT WINDS WILL BE LIGHT SOUTHWESTERLY THROUGH OVERNIGHT PERIOD. OUTLOOK...MVFR/IFR CEILINGS AND VISIBILITIES POSSIBLE WEDNESDAY MORNING. THUNDERSTORMS POSSIBLE THURSDAY INTO THURSDAY NIGHT. MVFR CIGS AND VSBYS WILL AGAIN BE POSSIBLE SATURDAY. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...HATZOS/SITES NEAR TERM...SITES SHORT TERM...SITES LONG TERM...JGL AVIATION...KC
Hazardous weather outlook, May 10, 10:12 AM EDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 1012 AM EDT TUE MAY 10 2016 OHZ026-034-035-042>046-051>056-064-065-074-110900- HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI- CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-PICKAWAY-FAIRFIELD- HOCKING- 1012 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. INZ050-058-059-066-OHZ060>063-070>073-080>082-088-110900- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE- FAYETTE OH-BUTLER-WARREN-CLINTON-ROSS-HIGHLAND-ADAMS-PIKE-SCIOTO- 1012 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. AN INITIAL BAND OF SHOWERS...POSSIBLY WITH EMBEDDED THUNDERSTORMS...WILL MOVE ACROSS THE REGION THROUGH EARLY AFTERNOON. NO SEVERE WEATHER IS EXPECTED DURING THIS TIME PERIOD. ONE OR MORE CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE WEST LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BECOME STRONG TO SEVERE...WITH DAMAGING STRAIGHT LINE WINDS BEING THE GREATEST THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING. INZ073>075-080-KYZ089>100-OHZ077>079-110900- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN- 1012 AM EDT TUE MAY 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. AN INITIAL BAND OF SHOWERS...POSSIBLY WITH EMBEDDED THUNDERSTORMS...WILL MOVE ACROSS THE REGION THROUGH EARLY AFTERNOON. NO SEVERE WEATHER IS EXPECTED DURING THIS TIME PERIOD. ONE OR MORE CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL MOVE IN FROM THE WEST LATE THIS AFTERNOON AND EVENING. SOME THUNDERSTORMS MAY BE SEVERE. DAMAGING STRAIGHT LINE WINDS ARE THE GREATEST THREAT. HOWEVER...LARGE HAIL AND ISOLATED TORNADOES CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.
In the hours before
Special weather statement, May 10, 3:58 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
358 PM EDT TUE MAY 10 2016
KYZ091>093-095-096-OHZ070-071-077-078-102030-
CAMPBELL KY-PENDLETON KY-BOONE KY-GRANT KY-KENTON KY-HAMILTON OH-
WARREN OH-CLERMONT OH-BUTLER OH-
358 PM EDT TUE MAY 10 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMPBELL...NORTHERN
PENDLETON...CENTRAL BOONE...NORTHEASTERN GRANT...KENTON...HAMILTON...
SOUTHWESTERN WARREN...WESTERN CLERMONT AND SOUTHEASTERN BUTLER
COUNTIES UNTIL 430 PM EDT...
AT 358 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEAR CHEVIOT TO NEAR CRITTENDEN...MOVING NORTHEAST AT
40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CINCINNATI...HAMILTON...FAIRFIELD...COVINGTON...MASON...FLORENCE...
INDEPENDENCE...NORWOOD...FOREST PARK...ERLANGER...FORT THOMAS...NEWPORT...
SHARONVILLE...MONROE...BLUE ASH...LOVELAND...SPRINGDALE...READING...
MONTGOMERY AND NORTH COLLEGE HILL.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 0 AND 22.
I-74 IN OHIO BETWEEN MILE MARKERS 11 AND 19.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 183 AND 191.
I-75 IN OHIO BETWEEN MILE MARKERS 0 AND 30.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN THUNDERSTORMS APPROACH.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3924 8468 3946 8432 3882 8416 3881 8422
3883 8423 3880 8423 3873 8456
TIME...MOT...LOC 1958Z 245DEG 35KT 3919 8465 3875 8454
BINAULocal storm report, May 10, 4:01 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
401 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST KCVG CINC N KY APT 39.05N 84.66W
05/10/2016 M45 MPH BOONE KY ASOS
&&
JGIBSONSpecial weather statement, May 10, 4:21 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
421 PM EDT TUE MAY 10 2016
KYZ093-096-097-OHZ070-071-077>079-102100-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-HAMILTON OH-WARREN OH-
CLERMONT OH-BROWN OH-BUTLER OH-
421 PM EDT TUE MAY 10 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CAMPBELL...NORTHEASTERN
PENDLETON...NORTHWESTERN BRACKEN...NORTHEASTERN HAMILTON...SOUTHERN
WARREN...CLERMONT...NORTHWESTERN BROWN AND SOUTHEASTERN BUTLER
COUNTIES UNTIL 500 PM EDT...
AT 421 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
FORESTVILLE...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
MASON...LEBANON...SHARONVILLE...BLUE ASH...LOVELAND...MONTGOMERY...MILFORD...
GEORGETOWN...AMELIA...MOUNT ORAB...BETHEL...NEW RICHMOND...WILLIAMSBURG...
TERRACE PARK...BATAVIA...MORROW...FELICITY...WITHAMSVILLE...WETHERINGTON
AND KINGS ISLAND.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN OHIO BETWEEN MILE MARKERS 17 AND 38.
I-75 IN OHIO BETWEEN MILE MARKERS 23 AND 24.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3937 8439 3950 8408 3932 8400 3926 8401
3925 8397 3884 8379 3878 8424
TIME...MOT...LOC 2021Z 252DEG 29KT 3906 8434
KCLocal storm report, May 10, 4:23 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
423 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0412 PM TSTM WND GST KLUK LUNKEN AIRPORT 39.10N 84.42W
05/10/2016 M46 MPH HAMILTON OH ASOS
&&
JGIBSONLocal storm report, May 10, 4:26 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT TUE MAY 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL MULBERRY 39.20N 84.25W
05/10/2016 M0.50 INCH CLERMONT OH PUBLIC
VERIFIED WITH PHOTOS.
&&
JGIBSONSpecial weather statement, May 10, 4:42 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
442 PM EDT TUE MAY 10 2016
OHZ062-063-071-072-079-080-082-102115-
GREENE OH-CLINTON OH-WARREN OH-PIKE OH-FAYETTE OH-HIGHLAND OH-
BROWN OH-
442 PM EDT TUE MAY 10 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GREENE...CLINTON...
EASTERN WARREN...NORTHWESTERN PIKE...SOUTHWESTERN FAYETTE...HIGHLAND
AND NORTH CENTRAL BROWN COUNTIES UNTIL 515 PM EDT...
AT 442 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
BLANCHESTER...MOVING NORTHEAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILMINGTON...HILLSBORO...BLANCHESTER...MOUNT ORAB...WAYNESVILLE...SABINA...
JAMESTOWN...LYNCHBURG...LEESBURG...NEW VIENNA...MARSHALL...SARDINIA...
CYNTHIANA...RUSSELL...NEW JASPER...WOODVILLE...NEW MARKET...CLARKSVILLE...
HARVEYSBURG AND MARTINSVILLE.
THIS INCLUDES I-71 IN OHIO BETWEEN MILE MARKERS 36 AND 61.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3898 8390 3919 8400 3925 8399 3926 8403
3950 8414 3969 8377 3928 8339 3925 8338
3923 8334 3920 8335 3919 8331 3917 8329
TIME...MOT...LOC 2042Z 239DEG 41KT 3926 8405
KCThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:23 PM EDT | Special Weather Statement | ILN | Pike | 37 min |
| May 10, 3:40 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 35 min |
| May 10, 3:58 PM EDT | Special Weather Statement | ILN | Hamilton | 32 min |
| May 10, 4:21 PM EDT | Special Weather Statement | ILN | Brown, Clermont, Warren | 39 min |
| May 10, 4:42 PM EDT | Special Weather Statement | ILN | Clinton, Highland | 33 min |
| May 10, 5:16 PM EDT | Special Weather Statement | ILN | Adams | 29 min |
| May 10, 5:34 PM EDT | Special Weather Statement | ILN | Ross | 26 min |
| May 10, 5:39 PM EDT | Special Weather Statement | ILN | Licking | 36 min |
| May 10, 5:52 PM EDT | Special Weather Statement | ILN | Ross | 23 min |
| May 10, 6:08 PM EDT | Special Weather Statement | ILN | Hocking, Pickaway | 52 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.